Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 22 (1999), Issue 1, Pages 29-48
http://dx.doi.org/10.1155/S0161171299220297

On 2-orthogonal polynomials of Laguerre type

Laboratoire d' Analyse Numérique, Université Pierre et Marie Curie, 4, place Jussieu, Cedex 05, Paris 75252, France

Received 7 July 1997; Revised 10 February 1998

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Khalfa Douak, “On 2-orthogonal polynomials of Laguerre type,” International Journal of Mathematics and Mathematical Sciences, vol. 22, no. 1, pp. 29-48, 1999. doi:10.1155/S0161171299220297